# SDR QXEA200500152

- Difficulty date: February 2, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,143 hours, 10,014 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85227011103
- Condition: Leaking
- Location: Emergency Door
- Part time: 9,143 hours, 10,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2362 - THE FLIGHT RETURNED TO FIELD WHEN SHORTLY AFTER TAKEOFF THE RIGHT FORWARD EMERGENCY EXIT STARTED LEAKING AIR.  02/04/05  MAINTENANCE INSPECTED THE DOOR SEAL AND REPLACED THE UPPER SEAL ON THE LOWER FORWARD EMERGENCY EXIT DOOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
